# SDR LH3D20110408002

- Difficulty date: April 18, 2011
- Submitted: April 18, 2011
- Operation: General aviation
- Aircraft: N264MW
- Make and model: Snias AS350BA
- Aircraft serial: 2679
- Aircraft time: 3,936 hours, 12,824 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 350A211273
- Part serial: 2679
- Condition: Damaged
- Location: Zone 200
- Part time: 3,936 hours, 12,824 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS DAMAGE TO THE 7 DEGREE BULKHEAD CONSISTING OF THE LT AND RT ATTACH POINTS HAVING ELONGATED FASTENER HOLES. THE BULKHEAD WAS REPAIRED IAW REPAIR SHEET AE2011-0042 REV: A DATE: 29 MAR 2011 AS DOCUMENTED ON FORM 8110-3 DATED MARCH 30TH 2011 AS FOLLOWS:  ENLARGED ALL THE ELONGATED HOLES TO ALLOW THE INSTALLATION OF AN 8 MM FASTENER. ENLARGED MATCHING HOLES IN THE CANOPY ASSY AS WELL.  INSTALLED NEW SCREWS (PN: 2220ITK080009X), FRONT WASHERS (PN: 231 I ITK080X), AFT WASHERS (PN:231IITK080X), AND NUT (PN: ASN52320BH080N).  REINSTALLED ALL HARDWARE IAW STANDARD PRACTICE.
